# SDR QXEA2014020300285

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 7,499 hours, 7,691 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0032
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 11,036 hours, 11,792 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SLOW TO COME OUT OF FEATHER.  REPLACED NR 2 ENGINE OVER SPEED GOVERNOR IAW AMM TASKS 61-20-26-000-801 & 61-20-26-400-801.  LEAK, OPS TEST & BONDING CHECKED GOOD.  PERFORMED FUNCTIONAL TEST OF THE PROPELLER TIME TO UNFEATHER IAW AMM TASK 61-20-00-720-801. FEATHERS WITHIN 20 SECONDS NO FURTHER DEFECTS.  RETURNED TO SERVICE.
